Manuscripta Mathematica

, Volume 136, Issue 1–2, pp 155–184 | Cite as

Topological properties of Hilbert schemes of almost-complex fourfolds (I)

Article
  • 69 Downloads

Abstract

In this article, we study topological properties of Voisin’s Hilbert schemes of an almost-complex four-manifold X. We compute in this setting their Betti numbers and construct Nakajima operators. We also define tautological bundles associated with any complex bundle on X, which are shown to be canonical in K–theory.

Mathematics Subject Classification (2000)

32Q60 14C05 14J35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beauville A.: Variétés Kähleriennes dont la première classe de Chern est nulle. J. Differ. Geom. 18(4), 755–782 (1983)MathSciNetMATHGoogle Scholar
  2. 2.
    Beĭlinson, A.A., Bernstein, J., Deligne, P.: Faisceaux pervers. In: Analysis and Topology on Singular Spaces, I, Luminy, 1981. Astérisque, vol. 100, pp. 5–171. Soc. Math. France, Paris (1982)Google Scholar
  3. 3.
    Briançon J.: Description de Hilbn C{x, y}. Invent. Math. 41(1), 45–89 (1977)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Danila G.: Sur la cohomologie d’un fibré tautologique sur le schéma de Hilbert d’une surface. J. Algebraic Geom. 10(2), 247–280 (2001)MathSciNetMATHGoogle Scholar
  5. 5.
    Dimca A.: Sheaves in Topology. Universitext. Springer-Verlag, Berlin (2004)CrossRefGoogle Scholar
  6. 6.
    Ellingsrud G., Strømme S.A.: On the homology of the Hilbert scheme of points in the plane. Invent. Math. 87(2), 343–352 (1987)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Ellingsrud G., Göttsche L., Lehn M.: On the cobordism class of the Hilbert scheme of a surface. J. Algebraic Geom. 10(1), 81–100 (2001)MathSciNetMATHGoogle Scholar
  8. 8.
    Fogarty J.: Algebraic families on an algebraic surface. Am. J. Math. 90, 511–521 (1968)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Goresky M., MacPherson R.: Intersection homology. II. Invent. Math. 72(1), 77–129 (1983)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Göttsche L.: The Betti numbers of the Hilbert scheme of points on a smooth projective surface. Math. Ann. 286(1–3), 193–207 (1990)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Göttsche L., Soergel W.: Perverse sheaves and the cohomology of Hilbert schemes of smooth algebraic surfaces. Math. Ann. 296(2), 235–245 (1993)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Grivaux, J.: Topological properties of Hilbert schemes of almost-complex four-manifolds (II). Geom. Topol. (2011) arxiv:1001.0119Google Scholar
  13. 13.
    Grojnowski I.: Instantons and affine algebras. I. The Hilbert scheme and vertex operators. Math. Res. Lett. 3(2), 275–291 (1996)MathSciNetMATHGoogle Scholar
  14. 14.
    Kashiwara, M., Schapira, P.: Sheaves on Manifolds. Grundlehren der Mathematischen Wissenschaften, vol. 292 [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin, 1994. With a chapter in French by Christian Houzel, Corrected reprint of the 1990 originalGoogle Scholar
  15. 15.
    Le Potier, J.: La formule de Göttsche (unpublished lecture notes). http://www.cmi.univ-mrs.fr/~jgrivaux/LePotier.pdf (1997)
  16. 16.
    Lehn M.: Chern classes of tautological sheaves on Hilbert schemes of points on surfaces. Invent. Math. 136(1), 157–207 (1999)MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Nakajima H.: Heisenberg algebra and Hilbert schemes of points on projective surfaces. Ann. Math. 145(2), 379–388 (1997)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Nakajima, H.: Lectures on Hilbert Schemes of Points on Surfaces. University Lecture Series, vol. 18. American Mathematical Society, Providence, RI (1999)Google Scholar
  19. 19.
    Tikhomirov A.S.: The variety of complete pairs of zero-dimensional subschemes of an algebraic surface. Izv. Ross. Akad. Nauk Ser. Mat. 61(6), 153–180 (1997)MathSciNetGoogle Scholar
  20. 20.
    Voisin C.: On the Hilbert scheme of points of an almost complex fourfold. Ann. Inst. Fourier (Grenoble) 50(2), 689–722 (2000)MathSciNetMATHGoogle Scholar
  21. 21.
    Voisin, C.: On the punctual Hilbert scheme of a symplectic fourfold. In: Symposium in Honor of C. H. Clemens, Salt Lake City, UT, 2000. Contemp. Math. vol. 312, pp. 265–289. Am. Math. Soc., Providence, RI (2002)Google Scholar
  22. 22.
    Voisin, C.: Hodge Theory and Complex Algebraic Geometry. I. Cambridge Studies in Advanced Mathematics, vol. 76. Cambridge University Press, Cambridge, english edition, 2007. Translated from the French by Leila SchnepsGoogle Scholar

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Centre de Mathématiques et InformatiqueUMR CNRS 6632 (LATP)Cedex 13France

Personalised recommendations